# SDR IPXA2023042092937

- Difficulty date: April 7, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N447UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27736
- Aircraft time: 34,250 hours, 19,385 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 146N5238
- Part serial: NA
- Condition: Corroded
- Location: Sta 1681.8
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3LH MAIN CARGO FLOOR RBL 65.5, STA 1681.8 HAS CORROSIONREMOVED CORROSION WITHIN LIMITS IAW SRM 53-60-51-1A-1 TABLE 102
